# SDR 97ZZZX4834

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 6120 · Propeller Controlling System
- Part: Terminal
- Part number: 3023141
- Condition: Separated
- Location: Control Cable
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT DEPARTED ANC FOR FAI.  CLLIMBING OUT OF 8,000 FEET, NR 2 PROPELLER AUTOFEATHERED.  FLIGHT CREW SECURED NR 2 ENGINE AND RETURNED TO ANC.  LANDING WAS NORMAL.  MAINTENANCE FOUND PUSH/PULL TERMINAL AT FORWARD END OF PROPELLER REVERSING CONTROL HAD SEPARATED AT MANUFACTURED JOINT.  REPLACED TERMINAL AND OPS CHECKED PROPELLER CONTROL.  RELEASED AIRCRAFT TO SERVICE.
